Dr. gave me lorazepam today and i just took my first pill, in hope of getting some relief. Been taken botox for almost 3 yrs now. But last time i took xeomin with no relief at all! i have had cervical dystonia since july 07
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have found that my husband use lorazepam and dimenhydrinate, but he doesn't have motion seek, I don't know why he use these drugs, and he ...
1 answer • 26 Sep 2009
My dermatologist said that dizziness is not a side effect of botox. Having researched I found that not to be true. Since I had the injection 6 weeks ...
1 answer • 25 Jun 2011
I have had 2 infections and my eyes tear continually i am about 3mths out and just realized my eye problems might be due to Xeomin... i didnt even ...
0 answers • 15 Aug 2013
I work for an institution that is stating that because Botox is reconstituted with a nonpreservative solution that it must be used wtihin one hour of ...
1 answer • 19 Jun 2014
Dystonia - I have c.d. even 8 years ,i had botox eith out effective...i still have lorazepam 2mg and
... arten 2mg. Daily have excellent result... i suggest voltarren with the 2 above drugs give best result
0 answers • 18 May 2015